# SDR SWAA2023051849084

- Difficulty date: May 16, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 59,791 hours, 35,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING CENTER EXIT LIGHT COVER MISSING<[01] INSTALLED EMERGENCY EXIT SIGHT LENS IAW AMM 33-51-01 OPS CHECK OK
